Diflucan Side Effects, Warnings, Overdoses and Precautions

As a patient, you should know that Diflucan is often used to treat different fungal infections caused by Candida. It’s also effective when it comes to treating some other medical conditions, including urinary tract and disseminated infections. Before you start using this medication, make sure that you know everything about its adverse effects and precautions.

List of Common Adverse Effects

In rare cases those patients who take Diflucan may experience certain side effects, including hair loss, stomach ulcers, vomiting, dizziness, diarrhea, headaches, nausea and others. There are some serious adverse reactions associated with its use, such as fainting, irregular heartbeat and allergies. Besides, if you notice any symptoms of having liver disease, like abdominal pain and yellow skin, you should go to a doctor. Watch for signs of severe allergic reactions that include rash, trouble breathing, itching, swelling and so on.

diflucan dosering

Most Important Precautions

Before you start taking Diflucan, you also need to learn more about important precautions that must be taken to be on a safe side. You should inform your physician if you have any allergies to this medication and other similar drugs. Take into consideration your health problems, especially kidney and liver ailments. Keep in mind that Diflucan may lead to development of a medical condition that affects your normal heart rhythm. Don’t forget to tell your doctor if you have such health conditions as heart issues and low levels of magnesium or potassium.

In addition, this medication may make some patients feel dizzy, and that’s why it’s advisable to avoid driving or doing other activities that require your full attention. Be sure to limit the consumption of alcoholic beverages. For pregnant women, it’s allowed to take Diflucan only when it’s really needed because it may cause harm to unborn babies, especially when taking in high doses. You should understand that its active ingredient passes into your breast milk, but the good news is that it’s not likely to harm nursing babies.

You also need to get more information about overdosing and its negative consequences. Once you notice such symptoms as mental or mood changes, hallucinations and others, be sure to go to the hospital immediately because you’re exposed to the risk of developing quite serious medical conditions and poisoning.